MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. OSTEOCOOL¿2.0 RF ABLATION SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC SOFAMOR DANEK USA, INC. OSTEOCOOL¿2.0 RF ABLATION SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number OC01-100
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding an osteocool generator.It was reported that generator was damaged.The generator was not recognizing the hub when plugged in.Tried 3 different hubs and ¿error 51 invalid hub¿ was the message.Hub was unplugged multiple times in order to get it to work.There was no patient involvement reported.There were no further complications reported regarding the event.

Brand Name
OSTEOCOOL¿2.0 RF ABLATION SYSTEM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key23452568
Report Number3003120897-2025-00486
Device Sequence Number21125696
Product Code GEI
UDI-Device Identifier00763000764005
UDI-Public(01)00763000764005(11)240107(10)RB24A615
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233830
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOC01-100
Device Catalogue NumberOC01-100
Device Lot NumberRB24A615
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown